# SDR AALA202404171135

- Difficulty date: April 16, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N921NN
- Make and model: Boeing 737823
- Aircraft serial: 33229
- Aircraft time: 32,490 hours, 14,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount
- Part number: 02031461201
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND EMERGENCY LIGHT AT ROW 17DEF LENS MOUNT DAMAGED. REPLACED RIGHT HAND EMERGENCY EXIT LIGHT BASE PLATE AT ROW 17DEF. FUNCATIONAL CHECK GOOD. PER AMM 33-51-02.
